# SDR ASAA2015061912175

- Difficulty date: June 19, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,795 hours, 7,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CRACKED BS 540, BL 0 - RBL 5.  ACFT GROUNDED. REMOVED THE CRACKED FLOORBEAM IAW SRM 51-40-02, PARA NR 7.  DRILLED TO FIT NEW FLOORBEAM IAW SRM 51-40-05.  INSTALLED THE NEW FLOORBEAM IAW SRM 51-40-02, PARA NR 7.
